# SDR 2011FA0000405

- Difficulty date: June 2, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N60WB
- Make and model: Beech A36TC
- Aircraft serial: EA173
- Engine: Cont TSIO520UB
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor
- Condition: Open
- Location: Alternator
- Part time: 30 hours
- Component: Alternator
- Component part number: 646843
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR ROTOR OHM CHECK INFINITE.
